Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Graphite

Questions about a few prescriptions medications.

1. When should the initial breakout end? Im almost into my 2nd week and I noticed ALLOT of new spots but as well as some clearing up.

2. From all this stress from topicals I have to apply such as Benzoyl Peroxide 5% and Retin-A Gel 0.01%, is it okay to exfoliate once a week with baking soda to get rid of the crustiness that is starting to clump up in some areas that is hard as hell to moisturize and apply topicals because it just sucks it all up rather then going into my skin topically.

3. I tooked tetracycline in the past for approximately 3-4 months and it cleared me up completely then I stopped immediately (which is one of the reason why i probably came back). How should I go about Minocycline? Will the doctor just lower my dosages untill I dont have to take it anymore? I know I should be worrying about this so early in the treatment but I was just wondering. I want this to be the LAST time I have to worry about all this shit on my face.

The stuff he pesrcibed me is Benzoyl Peroxide 5%, Retin-A 0.01% and Minocycline 100mg once a day. At first he gave me BP 10% and Retin-A 0.025% but they dried my face up WAY TOO BAD in like the first 3 days and the BP 10% would burn really bad when I applied it but now its all good and better.. way less dry then before lol.

Share this post


Link to post
Share on other sites

No idea, He didn't tell me what I was going to take untill I went to the place to pick up my medications. Once I heard the word Benzoyl Peroxide and Retin-A I said to myself "omg initial breakout is going to suck and im going to be dried up like beef jerky". I dont know why he gave me another antibiotic but I am going to go through with this because Im getting tired of acne. I got a appointment on the 9th of september so Ill see what he wants to do then.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×